MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA FASTRACH ETT, SU, SIZE 7.0; AIRWAY, OROPHARYNGEAL, ANESTHE

TELEFLEX MEDICAL LMA FASTRACH ETT, SU, SIZE 7.0; AIRWAY, OROPHARYNGEAL, ANESTHE
Model Number IPN042415
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the customer indicates that the fastrach tube could not be inserted well through the fastrach laryngeal mask, but this was solved by turning the tube 15 degrees".No patient injury or harm reported.Patient condition unknown at time of report.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.The customer did not provide a lot number; therefore, a device history record review was performed based upon a potential lot number reported by the sales rep.No relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "the customer indicates that the fastrach tube could not be inserted well through the fastrach laryngeal mask, but this was solved by turning the tube 15 [degrees]".No patient injury or harm reported.Patient condition unknown at time of report.

Brand Name
LMA FASTRACH ETT, SU, SIZE 7.0
Common Device Name
AIRWAY, OROPHARYNGEAL, ANESTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY
6 battery road #07-02
singapore 04990 9
SN   049909
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key13197934
Report Number9681900-2021-00053
Device Sequence Number6046243
Product Code BTR
UDI-Device Identifier05060112310577
UDI-Public05060112310577
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K051993
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN042415
Device Catalogue Number136070
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2021
Supplement Date Received by Manufacturer01/13/2022
Initial Report FDA Received Date01/07/2022
Supplement Report FDA Received Date01/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown